American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10F20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Theresa P. Vaughan. A generalization of the simple continued fraction algorithm . Math. Comp. 32 (1978) 537-558. MR 0480367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. W. Cusick. The Szekeres multidimensional continued fraction . Math. Comp. 31 (1977) 280-317. MR 0429765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Shanks. Table errata: ``Regular continued fractions for $\pi $ and $\gamma $'', (Math. Comp. {\bf 25} (1971), 403); ``Rational approximations to $\pi $'' (ibid. {\bf 25} (1971), 387--392) by K. Y. Choong, D. E. Daykin and C. R. Rathbone . Math. Comp. 30 (1976) 381. MR 0386215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. D. Hendy. Applications of a continued fraction algorithm to some class number problems . Math. Comp. 28 (1974) 267-277. MR 0330102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David G. Cantor, Paul H. Galyean and Horst G. Zimmer. A continued fraction algorithm for real algebraic numbers . Math. Comp. 26 (1972) 785-791. MR 0330118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Y. Choong, D. E. Daykin and C. R. Rathbone. Rational approximations to $\pi $ . Math. Comp. 25 (1971) 387-392. MR 0300981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1